# SDR ABXA2024040577

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 72,535 hours, 46,686 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Panel
- Part number: 143D6354G2
- Part serial: 88K0705
- Condition: Inoperative
- Location: Thrust Manage
- Part time: 502,345 hours, 500,752 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THRUST MANAGEMENT NUMBERS DON'T DISPLAY. DEFERRED. ACCOMPLISH MX PROCEDURE REVERSAL.  T/S PER FIM 22-03 FT 803.  NO DISCREPANCIES NOTED.  H11 PARAMETERS PRESENT ON UPPER EICAS DUE TO LONG HISTORY, ITEM TO REMAIN DEFERRED. REMOVED AND INSTALLED SERVICEABLE THRUST MODE SELECT PANEL IAW AMM 22-31-02, OPS/CHK NORMAL.  CLEARS DI #50770. PLACARD REMOVED, A/C REMAINS CAT 1 PENDING 30/40 TEST.
